| Home | E-Submission | Sitemap | Editorial Office |  
top_img
J Korean Soc Laryngol Phoniatr Logop > Volume 14(1); 2003 > Article
Journal of The Korean Society of Laryngology, Phoniatrics and Logopedics 2003;14(1): 54-56.
Valproic Acid 복용에 의해 유발된 연축성 발성장애 1예
오지영1, 조현지1, 박기덕1, 정성민2
1이화여자대학교 의과대학 신경과학교실2이화여자대학교 의과대학 이비인후과학교실
Spasmodic Dysphonia Induced by Valproic Acid
;;;;
;;;;
ABSTRACT
Spasmodic dysphonia is a task-specific dystonia affecting the laryngeal muscles, resulting forced, strained voice. The pathophysiologic mechanism is not fully understood. We experienced a patient with epilepsy developed transient spasmodic dysphonia during valproic acid monotherapy. The spasmodic dysphonia resolved with dose reduction of valproic acid. Change of neurotransmitters, such as GABA in basal ganglia or blockade of sodium channel is possible mechanism in our case of drug-related spasmodic dysphonia.
KEY WORDS: Spasmodic dysphonia;Valprpoc acid;GABA;
중심 단어: 연축성 발성장애;
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
  E-Mail
  Print
METRICS
391
View
7
Download
Related article
Editorial Office
Journal of The Korean Society of Laryngology, Phoniatrics and Logopedics
Namdong-daero 774 beon-gil, Namdong-gu, Incheon, 21565, South Korea
TEL: +82-32-460-3765   FAX: +82-32-467-9044   E-mail: woojh@gilhostpital.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © Journal of The Korean Society of Laryngology, Phoniatrics and Logopedics. All rights reserved.                 Developed in M2PI